# SDR FDEA202206171447

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 85,437 hours, 16,168 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: NA020016107
- Condition: Shorted
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, RECEIVED FUEL QTY/ USED CHK.  BLOCKED  OUT WITH 79.0 INDICATING 57K ON BOARD HAVING BURNED  18K.  MISSING 4K OF FUEL.  ON BASE LEG QTY CAME UP 1K EACH TANK.  ***EMERGENCY DECLARED***    FAULTS SHOW 5 LEGS WITH "T3 TU-007 PP" SHORTED  PROBE AND T3 TU-007 PP CAP OUT AND SRU #007 PP  INTERPROC TO. DEFERRING #3 FUEL TNK QTY INDICATING.    MEL  16JUN22 23:54   MCI U   RELEASED FOR SERVICE PER MEL : 28-01-01-02  CATEGORY : A EXPIRATION : 19JUN22  "MEL 28-01-01-02: TANK NO. (IDENTIFY) __ FUEL TANK  S YNOPTIC QTY DISPLAY- INOP. FUEL TO KNOWN QTY, AND  AF TER REFUELING, VERIFY TANK NO. 3 QTY WITH FUEL  LEVEL STICKS AND RECORD IN THE AML/EAML. OPE RATE  FSC IN MANUAL. TAIL FUEL MGMT - INOP."    PART 16JUN22 23:57   MC1 U  IDENTIFIED PARTS  NO.7 FUEL  MPN: 020-016-107           CPN: 2800227  QTY: 1    PART 16JUN22 23:57   MC1 U  IDENTIFIED PARTS  MJP - MULTIPLEX J  MPN: 003-008-208           CPN: 2812091  QTY: 1
